Free Access
Volume 9, June 2005
Page(s) 19 - 37
Published online 15 November 2005
  1. A. de Acosta, Inequalities for B-valued random variables with application to the law of large numbers. Ann. Probab. 9 (1981) 157–161. [CrossRef] [MathSciNet] [Google Scholar]
  2. B. von Bahr and C. Esseen, Inequalities for the rth absolute moments of a sum of random variables, 1 ≤ r ≤ 2. Ann. math. Statist. 36 (1965) 299–303. [Google Scholar]
  3. X. Chen, On the law of iterated logarithm for independent Banach space valued random variables. Ann. Probab. 21 (1993) 1991–2011. [CrossRef] [MathSciNet] [Google Scholar]
  4. X. Chen, The Kolmogorov's LIL of B-valued random elements and empirical processes. Acta Mathematica Sinica 36 (1993) 600–619. [MathSciNet] [Google Scholar]
  5. Y.S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martigales. Springer-Verlag, New York (1978). [Google Scholar]
  6. D. Deng, On the Self-normalized Bounded Laws of Iterated Logarithm in Banach Space. Stat. Prob. Lett. 19 (2003) 277–286. [CrossRef] [Google Scholar]
  7. U. Einmahl, Toward a general law of the iterated logarithm in Banach space. Ann. Probab. 21 (1993) 2012–2045. [CrossRef] [MathSciNet] [Google Scholar]
  8. E. Gine and J. Zinn, Some limit theorem for emperical processes. Ann. Probab. 12 (1984) 929–989. [CrossRef] [MathSciNet] [Google Scholar]
  9. A. Godbole, Self-normalized bounded laws of the iterated logarithm in Banach spaces, in Probability in Banach Spaces 8, R. Dudley, M. Hahn and J. Kuelbs Eds. Birkhäuser Progr. Probab. 30 (1992) 292–303. [Google Scholar]
  10. P. Griffin and J. Kuelbs, Self-normalized laws of the iterated logarithm. Ann. Probab. 17 (1989) 1571–1601. [CrossRef] [MathSciNet] [Google Scholar]
  11. P. Griffin and J. Kuelbs, Some extensions of the LIL via self-normalizations. Ann. Probab. 19 (1991) 380–395. [CrossRef] [MathSciNet] [Google Scholar]
  12. M. Ledoux and M. Talagrand, Characterization of the law of the iterated logarithm in Babach spaces. Ann. Probab. 16 (1988) 1242–1264. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Ledoux and M. Talagrand, Some applications of isoperimetric methods to strong limit theorems for sums of independent random variables. Ann. Probab. 18 (1990) 754–789. [CrossRef] [MathSciNet] [Google Scholar]
  14. M. Ledoux and M. Talagrand, Probability in Banach Space. Springer-Verlag, Berlin (1991). [Google Scholar]
  15. R. Wittmann, A general law of iterated logarithm. Z. Wahrsch. verw. Gebiete 68 (1985) 521–543. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.